Hello, I'm a bit confused on when I should start taking my Yasmin pills again (21day pill).. I went off the pill on 27th March (1st day of period) and haven't taken any since so about 19/20pills missed. I however took postinor 2 on 10th April after having unprotected sex. I have been experiencing some sort of bLeeds a week after taking postinor 2. Today is the 3rd day and I'm still bleeding and my periods are due in a weeks time according to my calender. Question is when can I start taking my yasmin pills again... is it now (during this withdrawal bleed) or I have to wait for a week and see if my real menses show up. Going off the pill has completely messed my schedule and I'm confused on when I should start going back on it
No responses have yet been posted. Add your response to this question.
- Yasmin Information for Consumers
- Yasmin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Yasmin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 30 Nov 2010 • 1 answer
Posted 26 Dec 2013 • 1 answer
Posted 3 Jun 2015 • 1 answer
Posted 8 Dec 2015 • 1 answer
Posted 11 Sep 2016 • 0 answers